Solution of a system of linear equations with given error sets for coefficients

František Šik

Aplikace matematiky (1982)

  • Volume: 27, Issue: 5, page 319-325
  • ISSN: 0862-7940

Abstract

top
In the paper, a method is given for finding all solutions of a system of linear equations with interval coefficients and with additional supposition that these coefficients fulfil a given system of homogeneous linear equations.

How to cite

top

Šik, František. "Solution of a system of linear equations with given error sets for coefficients." Aplikace matematiky 27.5 (1982): 319-325. <http://eudml.org/doc/15254>.

@article{Šik1982,
abstract = {In the paper, a method is given for finding all solutions of a system of linear equations with interval coefficients and with additional supposition that these coefficients fulfil a given system of homogeneous linear equations.},
author = {Šik, František},
journal = {Aplikace matematiky},
keywords = {interval coefficients; interval arithmetic; two-sided bounds; interval coefficients; interval arithmetic; two-sided bounds},
language = {eng},
number = {5},
pages = {319-325},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Solution of a system of linear equations with given error sets for coefficients},
url = {http://eudml.org/doc/15254},
volume = {27},
year = {1982},
}

TY - JOUR
AU - Šik, František
TI - Solution of a system of linear equations with given error sets for coefficients
JO - Aplikace matematiky
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 5
SP - 319
EP - 325
AB - In the paper, a method is given for finding all solutions of a system of linear equations with interval coefficients and with additional supposition that these coefficients fulfil a given system of homogeneous linear equations.
LA - eng
KW - interval coefficients; interval arithmetic; two-sided bounds; interval coefficients; interval arithmetic; two-sided bounds
UR - http://eudml.org/doc/15254
ER -

References

top
  1. M. Balinski, An algorithm for finding all vertices of a convex polyhedral set, SIAM Journal, 9 (1) (1961), 72-88. (1961) Zbl0108.33203MR0142057
  2. R. T. Rockafellar, Convex analysis, Princeton, 1970. (Russian translation Moskva, 1973.) (1970) Zbl0193.18401MR0274683
  3. F. Šik, A linear problem of the interval calculus, Ekonom.-matem. obzor, 16 (1980), 37-46. (1980) Zbl0437.65037MR0571740
  4. W. Oettli W. Prager, 10.1007/BF01386090, Numerische Math., 6 (1964), 405 - 409. (1964) Zbl0133.08603MR0168106DOI10.1007/BF01386090
  5. J. Rohn, Soustavy lineárních rovnic s intervalově zadanými koeficienty, (Systems of linear equations with inexact data). Ekonom.-matem. obzor, 12 (1976), 311 - 315. (1976) MR0448832
  6. D. J. Hartfiel, Concerning the solution set of A x = b where P A Q and p b q , Numerische Mathem., 35 (1980), 355-359. (1980) Zbl0446.65017MR0592162
  7. T. H. Mathesis S. David Rubin, 10.1287/moor.5.2.167, Math. Oper. Res. 5 (1980) no. 2, 167-185. (1980) MR0571811DOI10.1287/moor.5.2.167

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.